Iranian Journal of Mathematical Sciences and Informatics, Volume (9), No (1), Year (2014-5) , Pages (68-77)

Title : ( Some results on TVS-cone normed spaces and algebraic cone metric spaces )

Authors: Assadollah Niknam , saeedeh shamsi gamchi , Mohammad Janfada ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper we introduce the cone bounded linear mapping and show that the cone norm is continuous. Among other things, we prove the open mapping theorem and the closed graph theorem in TVS-cone normed spaces. We also show that under some restrictions on the cone, two TVS-cone norms are equivalent if and only if they induce equivalent topologies. In the sequel, the notion of algebraic cone metric is introduced and it is shown that every algebraic cone metric space has a topology and the Banach xed point theorem for contraction mappings on algebraic cone metric spaces is proved.

Keywords

, : Cone bounded, Equivalent cone norms, Algebraic cone
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1041150,
author = {Niknam, Assadollah and Shamsi Gamchi, Saeedeh and Janfada, Mohammad},
title = {Some results on TVS-cone normed spaces and algebraic cone metric spaces},
journal = {Iranian Journal of Mathematical Sciences and Informatics},
year = {2014},
volume = {9},
number = {1},
month = {May},
issn = {1735-4463},
pages = {68--77},
numpages = {9},
keywords = {: Cone bounded; Equivalent cone norms; Algebraic cone metric},
}

[Download]

%0 Journal Article
%T Some results on TVS-cone normed spaces and algebraic cone metric spaces
%A Niknam, Assadollah
%A Shamsi Gamchi, Saeedeh
%A Janfada, Mohammad
%J Iranian Journal of Mathematical Sciences and Informatics
%@ 1735-4463
%D 2014

[Download]